JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON YI`S EXTENSION PROPERTY FOR TOTALLY PREORDERED TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON YI`S EXTENSION PROPERTY FOR TOTALLY PREORDERED TOPOLOGICAL SPACES
CAMPION M.J.; CANDEAL J.C.; INDURAIN ESTEBAN;
  PDF(new window)
 Abstract
The objective of this paper is to show further results concerning the problem of extending total preorders from a subset of a topological space to the entire space using the approach introduced by Gyoseob Yi.
 Keywords
real-valued functions;numerical representability of total preorders;topolgical spaces;extension properties;continuous order-preserving functions;
 Language
English
 Cited by
1.
SEMICONTINUOUS PLANAR TOTAL PREORDERS ON NON-SEPARABLE METRIC SPACES,;;;

대한수학회지, 2009. vol.46. 4, pp.701-711 crossref(new window)
1.
Topologies Generated by Nested Collections, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 2, 545  crossref(new windwow)
2.
Preorderable topologies and order-representability of topological spaces, Topology and its Applications, 2009, 156, 18, 2971  crossref(new windwow)
3.
Debreu-like properties of utility representations, Journal of Mathematical Economics, 2008, 44, 11, 1161  crossref(new windwow)
4.
Conditional extensions of fuzzy preorders, Fuzzy Sets and Systems, 2015, 278, 3  crossref(new windwow)
5.
CONTINUOUS ORDER REPRESENTABILITY PROPERTIES OF TOPOLOGICAL SPACES AND ALGEBRAIC STRUCTURES, Journal of the Korean Mathematical Society, 2012, 49, 3, 449  crossref(new windwow)
6.
Order representability in groups and vector spaces, Expositiones Mathematicae, 2012, 30, 2, 103  crossref(new windwow)
 References
1.
Ch. D. Aliprantis and K. C. Border, Infinite dimensional Analysis, A Hitch- hicker's guide, Springer, Berlin, 1999

2.
A. F. Beardon, J. C. Candeal, G. Herden, E. Indurain, and G. B. Mehta,, The non-existence of a utility function and the structure of non-representable preference relations, J. Math. Econom. 37 (2002), no. 1, 17-38 crossref(new window)

3.
G. Birkhoff, Lattice theory(Third edition), American Mathematical Society, Providence, RI, 1967

4.
G. Bosi and G. Herden, On the structure of completely useful topologies, Appl. Gen. Topol. 3 (2002), no. 2, 145-167

5.
D. S. Bridges and G. B. Mehta, Representation of preference orderings, Springer-Verlag, Berlin, 1995

6.
J. C. Candeal, C. Herves, and E. Indurain, Some results on representation and extension of preferences, J. Math. Econom. 29 (1998), no. 1, 75-81 crossref(new window)

7.
J. C. Candeal, E. Indurain, and G. B. Mehta, Some utility theorems on inductive limits of preordered topological spaces, Bull. Austral. Math. Soc. 52 (1995), no. 2, 235-246 crossref(new window)

8.
J. C. Candeal, E. Indurain, and G. B. Mehta, Utility functions on locally connected spaces, J. Math. Econom. 40 (2004), no. 6, 701-711 crossref(new window)

9.
H. H. Corson, The weak topology of a Banach space, Trans. Amer. Math. Soc. 101 (1961), 1-15 crossref(new window)

10.
G. Debreu, Representation of a preference ordering by a numerical function, In: Thrall, R., Coombs, C. and R. Davies (eds.), Decision Processes, John Wiley, New York, 1954, 159-166

11.
J. Dugundji, Topology, Allyn and Bacon, Boston, 1966

12.
S. Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39-45 crossref(new window)

13.
R. Engelking, General Topology. Revised and completed edition, Heldermann Verlag, Berlin, 1989

14.
M. Estevez and C. Herves, On the existence of continuous preference orderings without utility representations, J. Math. Econom. 24 (1995), 305-309 crossref(new window)

15.
G. Herden, Some lifting theorems for continuous utility functions, Math. Social Sci. 18 (1989), no. 2, 119-134 crossref(new window)

16.
G. Herden, Topological spaces for which every continuous total preorder can be represented by a continuous utility function, Math. Social Sci. 22 (1991), no. 2, 123-126 crossref(new window)

17.
G. Herden and A. Pallack, Useful topologies and separable systems, Appl. Gen. Topol. 1 (2000), no. 1, 61-82

18.
R. Isler, Semicontinuous utility functions in topological spaces, Rivista di Mate-matica per le Scienze economiche e sociali 20 (1997), no. 1, 111-116 crossref(new window)

19.
P. K. Monteiro, Some results on the existence of utility functions on path connected spaces, J. Math. Econom. 16 (1987), 147-156 crossref(new window)

20.
L. Nachbin, Topology and Order, Van Nostrand, New York, 1965

21.
A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228

22.
T. Rader, The existence of a utility function to represent preferences, Review of Economic Studies 30 (1963), 229-232 crossref(new window)

23.
L. A. Steen and J. A. Jr. Seebach, Counterexamples in Topology, Dover Publications, Mineola, NY, 1995

24.
E. Szpilrajn-Marczewski, Remarque sur les produits cartesiens d'espaces topologiques, C.R.(Doklady) Acad. Sci. URSS 31 (1941), 525-527

25.
G. Yi, Continuous extensions of preferences, J. Math. Econom. 22 (1993), 547-555 crossref(new window)